# SDR IPXA09855640

- Difficulty date: April 18, 2009
- Submitted: April 22, 2009
- Operation: Air carrier
- Aircraft: N852UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46052
- Aircraft time: 63,100 hours, 23,356 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Cracked
- Location: Fs 1613
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SV MAIN CABIN CUSP MEMBRANE CRACKED AT FS 1613 RBL57.  REPAIR ACCOMPLISHED IAW DC8 SRM 53-2-0 FIG 25 SHT 4 AND TR53-166.
